Skip to main content
Article
Note on Semi-Linkage with Almost Prescribed Lengths in Large Graphs
Graphs and Combinatorics
  • Emily C. Chizmar, Georgia Southern
  • Colton Magnant, Georgia Southern University
  • Pouria Salehi Nowbandegani, Vanderbilt University
Document Type
Article
Publication Date
5-1-2016
DOI
10.1007/s00373-015-1631-5
Disciplines
Abstract

We prove a sharp connectivity and degree sum condition for the existence of a subdivision of a multigraph in which some of the vertices are specified and the distance between each pair of vertices in the subdivision is prescribed (within one). Our proof makes use of the powerful Regularity Lemma in an easy way that highlights the extreme versatility of the lemma.

Citation Information
Emily C. Chizmar, Colton Magnant and Pouria Salehi Nowbandegani. "Note on Semi-Linkage with Almost Prescribed Lengths in Large Graphs" Graphs and Combinatorics Vol. 32 Iss. 3 (2016) p. 881 - 886 ISSN: 1435-5914
Available at: http://works.bepress.com/colton_magnant/56/